# SDR FDEA202410291681

- Difficulty date: October 29, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5397826720251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT REPAIR FLOOR BEAM UPPER SURFACE CORRODED AT FR66,-Y1117   POSITION. REPLACED CORRODED BEAM WITH NEW FASTENERS ON BULK CARGO COMPT AT FR66, -Y1117   POSITION. I.A.W A300-600F SRM 51-72-10-001, PAGE.2& 51-40-21-001, PARA.7, PAGE.24~50, THE   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
